# SDR SWIA201743134

- Difficulty date: March 1, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 35,090 hours, 29,480 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, WS 247 HAD A SMALL DENT, LENGTH 1.5 X .75 X .21 INCH DEEP. LEFT WING REPAIRED IAW SRM AND REO.
